# SDR ABXA010339

- Difficulty date: June 8, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 58,076 hours, 25,908 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Lock
- Condition: Lack Of Lube
- Location: Captain Seat
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SEAT WOULD NOT REMAIN IN SELECTED POSITION.  INTERMITTENTLY CAUSED SEAT TO SLIDE BACK ON TRACK.  LUBRICATED CAPTAIN'S SEAT TRACKS AND LOCKING MECHANISM.  SEAT NOW STAYS IN SELECTED POSITION.
